# SDR DHL200071779D

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 990 - 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, EVIDENCE OF CRACK AT STRINGER 5 LT BS 990 AND 1010.  CUTOUT DAMAGED AREA AT BS 990 AND 1010 PER B727 SRM 53-10-3 FIG 3.  INSTALLED REPAIRS AT STR 5L STA 990 AND 1010, PER B727 SRM 53-10-3 FIG 3.  REF: N/R 5610.
